Can Hydrochlorothiazide cause irregular heart beat?
- 8 Oct 2011 by Jack Goddard
- high blood pressure, hydrochlorothiazide, heart
I have been using Hydrochlorothiazide for a couple of months. Been getting irregualr heart beats. Been to Dr. He doesn't think this drug could be causing it. Yet I have read on several site it can cause irregular heart beat>
8 Oct 2011
Yes, you have correctly read Hydrochlorothiazide does cause as its side effects irregular heart beat, if you think its too bother some you must seek advice from your doc to change the med.
Take care, be well, please.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had an irregular heart beat. Test showed my heart was fine but the irregular beat was uncomfortable. I then had some allergies and took polaramine. ...
1 answer • 11 Sep 2009
My husband has been taking advodart for about a month and has been noticing irregular heartbeats on his blood pressure monitor, he went to the doctor ...
1 answer • 7 Feb 2010
Has anyone ever had to take 6 blood pressure meds to get your heart rate and blood pressure under control? My blood pressure and heart rate was in ...
4 answers • 1 Nov 2010
ok... so for about a year and a half now i have had the pressure headaches after doing meth for about a month, then quit because it almost killed me ...
2 answers • 20 Mar 2012
I am dealing with it. One of the side effects that it will cause fast heart beat. Can that have something to do with high blood pressure??? I have ...
1 answer • 19 Feb 2013